# SDR SWIA201436483

- Difficulty date: February 13, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 29,126 hours, 23,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SERVICE DOOR LWR SILL UNDER & AROUND AFT STABILIZER FITTING HAS CORROSION APPROXIMATELY 6 INCHES BY 2 INCHES.  C-CHECK REPLACED CORRODED SERVICE DOOR SILL IAW SRM, PN 601R38303-253.
